On the steinness of a class of kähler manifolds

Albert Chau The University of British Columbia Luen-Fai Tam The Chinese University of Hong Kong

Differential Geometry mathscidoc:1609.10067

Journal of Differential Geometry, 79, (2), 167-183, 2008
Let (Mn, g) be a complete non-compact K¨ahler manifold with non-negative and bounded holomorphic bisectional curvature. We prove that M is holomorphically covered by a pseudoconvex domain in Cn which is homeomorphic to R2n, provided (Mn, g) has uniform linear average quadratic curvature decay.
No keywords uploaded!
[ Download ] [ 2016-09-09 13:19:39 uploaded by admin ] [ 335 downloads ] [ 0 comments ] [ Cited by 2 ]
@inproceedings{albert2008on,
  title={ON THE STEINNESS OF A CLASS OF KäHLER MANIFOLDS},
  author={Albert Chau, and Luen-Fai Tam},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909131939316123724},
  booktitle={Journal of Differential Geometry},
  volume={79},
  number={2},
  pages={167-183},
  year={2008},
}
Albert Chau, and Luen-Fai Tam. ON THE STEINNESS OF A CLASS OF KäHLER MANIFOLDS. 2008. Vol. 79. In Journal of Differential Geometry. pp.167-183. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909131939316123724.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved